Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 576108, 13 pages
http://dx.doi.org/10.5402/2011/576108
Research Article

Convergence Theorems for Finite Family of Multivalued Maps in Uniformly Convex Banach Spaces

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 20 April 2011; Accepted 9 June 2011

Academic Editors: A. Levy and O. Miyagaki

Copyright © 2011 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new iterative process to approximate a common fixed point of a finite family of multivalued maps in a uniformly convex real Banach space and establish strong convergence theorems for the proposed process. Furthermore, strong convergence theorems for finite family of quasi-nonexpansive multivalued maps are obtained. Our results extend important recent results.